# SDR SWIA200923523

- Difficulty date: December 10, 2009
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 30,448 hours, 42,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FRAME 21 CORRODED.  (C CHECK)  REPAIRED PER ETD2009-120/10021.
